Volume 2, Number 3
Previous Issue Next Issue

Qin Sheng & A. Q. M. Khaliq


East Asian J. Appl. Math., 2 (2012), pp. 185-203.

Preview Full PDF 83 1819 Abstract

E. G. Semerdjieva & M. D. Todorov


East Asian J. Appl. Math.,2 (2012), pp. 204-213.

Preview Full PDF 79 1775 Abstract

M. A. A. Bakar, D. A. Green & A. V. Metcalfe


East Asian J. Appl. Math., 2 (2012), pp. 214-237.

Preview Full PDF 76 1789 Abstract

G. Quaglia, E. Re, M. Rinaldi & E. Venturino


East Asian J. Appl. Math., 2 (2012), pp. 238-265.

Preview Full PDF 80 1804 Abstract

Lizao Li


East Asian J. Appl. Math., 2 (2012), pp. 266-276.

Preview Full PDF 79 1772 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard